Extension of Holder’s means and Tauber type theorem for these methods

Authors

  • K. M. Slepenchuk Днепропетровск

Keywords:

-

Abstract

-

References

Г. Харди, Расходящиеся ряды, ИЛ, М., 1951.

Downloads

Published

29.01.1966

Issue

Section

Short communications

How to Cite

Slepenchuk, K. M. “Extension of Holder’s Means and Tauber Type Theorem for These Methods ”. Ukrains’kyi Matematychnyi Zhurnal, vol. 18, no. 1, Jan. 1966, pp. 129-34, https://umj.imath.kiev.ua/index.php/umj/article/view/8664.